JournalsemssVol. 3, No. 1pp. 107–130

Topological monsters in elliptic equations and spectral theory

  • Daniel Peralta-Salas

    Consejo Superior de Investigaciones Científicas, Madrid, Spain
  • Alberto Enciso

    Consejo Superior de Investigaciones Científicas, Madrid, Spain
Topological monsters in elliptic equations and spectral theory cover
Download PDF

Abstract

In this paper we will discuss the appearance of complicated geometric and topological structures through the level sets of solutions to a wide range of elliptic equations. Applications to the analysis of nodal sets of eigenfunctions of Schrödinger operators will be discussed too.

Cite this article

Daniel Peralta-Salas, Alberto Enciso, Topological monsters in elliptic equations and spectral theory. EMS Surv. Math. Sci. 3 (2016), no. 1, pp. 107–130

DOI 10.4171/EMSS/15